Stable finite element methods for the Stokes problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 255
  • Download : 0
Publisher
Hindawi Publishing Corporation
Issue Date
2000
Language
English
Citation

INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714

ISSN
0161-1712
DOI
10.1155/S0161171200002908
URI
http://hdl.handle.net/10203/71846
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0